Continuous functions which take a somewhere dense ...

Description

Citation

Title Continuous functions which take a somewhere dense set of values on every open set (vol 103, pg 95, 2000)--correction
Author(s) Maxim R. Burke
Journal Topology and its Applications
Date 2000
Volume 108
Issue 1
Start page 105
End page 105

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 267

Adding this citation to "My List" will allow you to export this citation in other styles.